# SDR REXA2022093002158

- Difficulty date: September 28, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670318281
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER CLEAT LOCATED AT F.S.349 AND STRINGER 21L	REMOVED AND REPLACED STRINGER CLEAT AT F.S.349 STRINGER 21L
